MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028484
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
In the emergency department and the pulmonology plant of the san pedro hospital it has been detected 6 times on 6 different patients since (b)(6) 2021 that the connection of the tube with the pleur-evac rubber is not watertight leading to the leaks in the chamber and event exit of pleural fluid trough the connection.This has generated errors in the diagnosis of the evolution of the patient's pulmonary pathology (detecting a non-real-leak) and causing late withdrawal of the thoracic tube, increasing the days of hospitalization, in addition to a possible risk of infection since not being properly sealed is a gateway to microorganisms.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Based on sample received, the device history record of batch number 74d2001314 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.One unit of catalog number s-1100-08lf (pe sahara dry suct/dry seal lf 6/cs) lot #74d2001314 was received for analysis.Sample was received in its original packaging sealed.After functional test, the oring p/n 154589 was inspected, and no issues were found that can lead to the issue reported.1.Suction port was connected to a suction source at 60 cm h2o and patient tube was put in warm water (with blue dye.Suction was activated and collection chambers were filled with water, during this test no leaks were observed on ats connector (p/n 152753).Equipment: emerson post-operative pump, nlc06976 2.The ats connector and tubing were removed form unit, one side of tubing was applied air pressure (10 psi, the other side was clamped and ats connector was immerse into the water.No bubbles were observed that can confirmed a leak on connectors.Equipment tfm-0060 nlc09684 due date: (b)(6) 2022.No problem found on sample.Customer complaint cannot be confirmed.No leaks were found on ats connector p/n 152753 on functional tests.

Brand Name
PE SAHARA DRY SUCT/DRY SEAL LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12507632
Report Number3004365956-2021-00277
Device Sequence Number3288556
Product Code KDQ
UDI-Device Identifier34026704631668
UDI-Public34026704631668
Combination Product (Y/N)N
Initial Reporter CountryES
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN028484
Device Catalogue NumberS-1100-08LF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown